Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Eczema, skin peeling. Using betnovate cream on hands, stopped. Treatment?

Hi I have used betnovate c on my hands for susspecter eczema , I m 33 and never suffered from it b4 but the cream has made the skin peel off approximately 50% my hands, the skin left is thin and tender. I stopped using the cream over a week ago and it looks like the only way this is going to stop is when all the skin has come off. Can you recommend anything to toughen up the skin left behind or to stop further peeling?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed dependence of steroid cream ofter long term usage. I advise you to not use the cream as it is quite strong cream so can cause thinning of skin and mutiple other side effects. Do not pinch or pop the area. You can apply a mild potency steroid cream such as cortisone cream to take out from the side effects slowly. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizing cream to reduce the other side effects. IN between consult a proper dermatologist who can treat the condition better.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor